Soliton graphs and graph-expressions

Krész, Miklós and Bartha, Miklós: Soliton graphs and graph-expressions. In: Conference of PhD Students in Computer Science, (3). p. 67. (2002)

[img]
Preview
Cikk, tanulmány, mű
cscs_2002_067.pdf

Download (199kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2002
Volume: 3
Page Range: p. 67
Event Title: Conference of PhD students in computer science (3.) (2002) (Szeged)
Uncontrolled Keywords: Gráf - előadáskivonat, Számítástechnika - előadáskivonat
Date Deposited: 2019. Oct. 08. 12:17
Last Modified: 2019. Oct. 08. 12:17
URI: http://acta.bibl.u-szeged.hu/id/eprint/59685

Actions (login required)

View Item View Item